MAUDE Adverse Event Report: Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY

Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY
Catalog Number ART685
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported that during aline preparation for patient, the tubing leaked at one of the connections when flushed and saline leakage at connection was recognized.A review of production records did not find any similar nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections, and the vendor of the component reported in the complaint was notified.There was no sample available for this complaint, and the lack of an available sample prevented confirmation of the reported event.Considering the investigation results, a root cause cannot be positively identified; the division will continue to monitor this issue and will initiate corrective actions if a trend is identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that aline preparation for patient and the actual tubing leaked at the one of the connections when flushed.Prepped aline for insertion and confirmed line was flushed recognized saline leakage at connection.

Brand Name
CENTURION
Common Device Name
YNHH ARTERIAL LINE INSERTION TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50854732
Report Number1417592-2026-47571
Device Sequence Number21206837
Product Code LRO
UDI-Device Identifier00653160361827
UDI-Public00653160361827
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberART685
Device Lot Number2023112790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown